# SDR FDEA201002050329

- Difficulty date: February 5, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 42,527 hours, 21,499 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT PASSING 12000 FT, THE GREEN NR 2 THRUST REVERSER LIGHT CAME ON AND THE ECAM INDICATED ENGINE REVERSER UNLOCKED. COMPLIED WITH ECAM PROCEDURE AND REVERSER LIGHT EXTINGUISHED AFTER NR 2 THROTTLE WAS PULLED TO IDLE. CONTINUE QRH AND MEL REVIEW.  SINCE MEL 78-30-01C DID NOT MENTION ECAM INDICATION AS ALLOWED, ELECTED TO RETURN TO KMEM.  VERIFIED 78-30-01C WAS ACCOMPLISHED CORRECTLY. REMOVED AND REPLACED WIRE HARNESS 21W4140 PER AMM 71-51-01-4. REACTIVATED   BOTH T/R HALVES. RESET CIRCUIT BREAKERS AND KEPT FAN COWLS OPEN TO FOM.  PREFORMED NR 2 ENGINE T/R FUNCTIONAL TEST REF MM 78-31-00-5   06, OPS CHECKS GOOD. RAN ENGINE AT HIGH POWER NO FAULTS NOTED. SYSTEM OK FOR SERVICE.
